MathSciNet Relay Station
MathSciNet bibliographic data
MR2457399 (2009j:20015) 20C20 (16D90 20C05)
Linckelmann, Markus Trivial source bimodule rings for blocks and $p$-permutation equivalences. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1279–1316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement